Posted by: Peter | 2011-05-27

RE: Ritalin induced eye pain or allergic Reaction

Dear Doctor

What did you mean by the following:

" You have been using Ritalin for 20 years and unfortunately, there is little evidence to suggest that there is any benefits to long-term use of Ritalin. Long-term use has many adverse reactions and side-effects. The neurologist will definately, assist in the evaluation of the continuation of the drug." 

My doctor who is a specialist says some people are on it for life. Is the pain in my face and eye and allergic reaction to the drug. Jesus if this is the case I am finished because this drug helps me with everyday things. What is an allergic reaction to ritalin do? Does it cause this pain. I wake up sometimes with the pain. But it does seem to stem from Ritalin

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


If you really think that Ritalin is the cause of your pain, consult your specialist regarding the cessation of this drug.

A study has shown that long-term use of Ritalin is not beneficial to the patient. It does not mean that in your case it is not effective. Therefore, your specialist should evaluate the pros and cons of using this drug for such a long time.

Please refer to the following link for detailed information about Ritalin:


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.